American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Giovanni Bazzoni, Marisa Fernández and Vicente Muñoz. Non-formal co-symplectic manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Anthony D. Blaom. Lie algebroids and Cartan's method of equivalence. Trans. Amer. Math. Soc. 364 (2012) 3071-3135.
Abstract, references, and article information   
View Article: PDF

[3] Andrei Moroianu and Uwe Semmelmann. Infinitesimal Einstein deformations of nearly Kähler metrics. Trans. Amer. Math. Soc. 363 (2011) 3057-3069. MR 2775798.
Abstract, references, and article information   
View Article: PDF

[4] Sebastian Goette. Scalar curvature estimates by parallel alternating torsion. Trans. Amer. Math. Soc. 363 (2011) 165-183. MR 2719677.
Abstract, references, and article information   
View Article: PDF

[5] Mathieu Stiénon. Generalized Moser lemma. Trans. Amer. Math. Soc. 362 (2010) 5107-5123. MR 2657674.
Abstract, references, and article information   
View Article: PDF

[6] Andrzej Derdzinski and Tadeusz Januszkiewicz. Totally real immersions of surfaces. Trans. Amer. Math. Soc. 362 (2010) 53-115. MR 2550145.
Abstract, references, and article information   
View Article: PDF

[7] Ryoji Kasagawa. On crossed homomorphisms on symplectic mapping class groups. Trans. Amer. Math. Soc. 360 (2008) 4815-4839. MR 2403705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Fernández, V. Muñoz and L. Ugarte. Weakly Lefschetz symplectic manifolds. Trans. Amer. Math. Soc. 359 (2007) 1851-1873. MR 2272152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anthony D. Blaom. Geometric structures as deformed infinitesimal symmetries. Trans. Amer. Math. Soc. 358 (2006) 3651-3671. MR 2218993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Bande and D. Kotschick. The geometry of symplectic pairs. Trans. Amer. Math. Soc. 358 (2006) 1643-1655. MR 2186990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Guan. On compact symplectic manifolds with Lie group symmetries. Trans. Amer. Math. Soc. 357 (2005) 3359-3373. MR 2135752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andreas Cap and A. Rod Gover. Tractor calculi for parabolic geometries. Trans. Amer. Math. Soc. 354 (2002) 1511-1548. MR 1873017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wolfgang Bertram. Complexifications of symmetric spaces and Jordan theory. Trans. Amer. Math. Soc. 353 (2001) 2531-2556. MR 1814081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ana Cannas da Silva, Yael Karshon and Susan Tolman. Quantization of presymplectic manifolds and circle actions. Trans. Amer. Math. Soc. 352 (2000) 525-552. MR 1714519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Takashi Tsuboi. The Calabi invariant and the Euler class. Trans. Amer. Math. Soc. 352 (2000) 515-524. MR 1487633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sergei Makar-Limanov. Tight contact structures on solid tori. Trans. Amer. Math. Soc. 350 (1998) 1013-1044. MR 1401526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Rugang Ye. Filling by holomorphic curves in symplectic 4-manifolds. Trans. Amer. Math. Soc. 350 (1998) 213-250. MR 1422913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Liviu Ornea and Paolo Piccinni. Locally conformal Kähler structures in quaternionic geometry. Trans. Amer. Math. Soc. 349 (1997) 641-655. MR 1348155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hansjörg Geiges and Jesús Gonzalo. An Application of Convex Integration to Contact Geometry. Trans. Amer. Math. Soc. 348 (1996) 2139-2149. MR 1361639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Amine Hadjar. Sur les structures de contact r\'eguli\`eres en dimension trois . Trans. Amer. Math. Soc. 347 (1995) 2473-2480. MR 1308013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zhong Min Shen. A convergence theorem for Riemannian submanifolds . Trans. Amer. Math. Soc. 347 (1995) 1343-1350. MR 1254853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dusa McDuff. Notes on ruled symplectic $4$-manifolds . Trans. Amer. Math. Soc. 345 (1994) 623-639. MR 1188638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] G. Thompson and U. Schwardmann. Almost tangent and cotangent structures in the large . Trans. Amer. Math. Soc. 327 (1991) 313-328. MR 1012509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shukichi Tanno. Variational problems on contact Riemannian manifolds . Trans. Amer. Math. Soc. 314 (1989) 349-379. MR 1000553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Claude R. LeBrun. Twistor CR manifolds and three-dimensional conformal geometry . Trans. Amer. Math. Soc. 284 (1984) 601-616. MR 743735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. J. Duistermaat. Convexity and tightness for restrictions of Hamiltonian functions to fixed point sets of an antisymplectic involution . Trans. Amer. Math. Soc. 275 (1983) 417-429. MR 678361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David Fried. Polynomials on affine manifolds . Trans. Amer. Math. Soc. 274 (1982) 709-719. MR 675076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thomas E. Cecil and Patrick J. Ryan. Focal sets and real hypersurfaces in complex projective space . Trans. Amer. Math. Soc. 269 (1982) 481-499. MR 637703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Franco Tricerri and Lieven Vanhecke. Curvature tensors on almost Hermitian manifolds . Trans. Amer. Math. Soc. 267 (1981) 365-398. MR 626479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. Burdet and M. Perrin. Cartan structures on contact manifolds . Trans. Amer. Math. Soc. 266 (1981) 583-602. MR 617553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2